MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PSN ASF PS 14MM VE R 10-12 GH; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PSN ASF PS 14MM VE R 10-12 GH; PROSTHESIS, KNEE
Catalog Number 42522401014
Medical Device Problem Code Pitted (1460)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a washout and polyethylene insert exchange approximately 2 days post-implantation following a fall with wound dehiscence.A washout procedure with polyethylene insert exchange was performed.Upon removal, the polyethylene insert was observed to have pitting on the medial and lateral condyles.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No additional information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, h2, h6.The following section was corrected: h4.The reported event was confirmed via product return.Visual inspection of the returned bearing exhibited signs of use and pitting on the surface.Device also showed some damage on the dovetail, likely caused during explantation.Analysis of the returned device indicates that the observed damage is unlikely to have developed within 48 hours of implantation; however, third-body debris may account for the observed pitting.Based on further analysis, the observed pitting appears to have occurred after the machining process and does not appear to be attributable to the manufacturing process.The findings further suggest that the pits may be consistent with impact-related damage, potentially associated with a fall.Review of the device history records identified no related deviations or anomalies during manufacturing.No medical records were provided.It was reported that the patient fell, however the cause of the fall is unknown.The root cause for the wound dehiscence was determined to be unrelated to the device.The root cause for wear cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PSN ASF PS 14MM VE R 10-12 GH
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23574353
Report Number3007963827-2025-00464
Device Sequence Number13261999
Product Code MBH
UDI-Device Identifier00889024244030
UDI-Public(01)00889024244030(17)271019(10)65546205
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K121771
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42522401014
Device Lot Number65546205
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale